# SDR AALA202008259007

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N806NN
- Make and model: Boeing 737823
- Aircraft serial: 29561
- Aircraft time: 33,415 hours, 13,593 cycles
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Tat Probe
- Part number: 102LA2AG
- Part serial: A93904
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ALTITUDE AND AIRSPEED DISAGREE MESSAGES AT FL380, BOTH SELF-CORRECTED ON DESCENT. REPLACED TOTAL AIR TEMPERATURE PROBE WITH NEW IAW AMM 34-21-06, OPS CHECK GOOD.
